# SDR CA050104011

- Difficulty date: December 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Carson S61LSKRSKY
- Aircraft time: 38,296 hours
- Engine: Ge CT581401
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Web
- Part number: S612066120
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Skrsky
- Component part number: S612076211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, A CRACK WAS FOUND ON THE LT FORWARD CORNER OF THE LOWER WEB FITTING.
